# SDR COMA0160926

- Difficulty date: November 24, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 4,451 hours, 4,070 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Box
- Part number: 47259701
- Part serial: 0401
- Condition: Malfunctioned
- Location: Avionics
- Part time: 4,452 hours, 4,072 cycles
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLIGHT #5639 - APU FIRE WARNING DURING LANDING.COULD NOT DUPLICATE.  FOUND NO EVIDENCE OF FIRE OR OVERHEAT.  REPLACED THE FIRE WARNING CONTROLLER FOR TROUBLESHOOTING.
